# SDR CA180207027

- Difficulty date: January 24, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2120 · Air Distribution System
- Part: Bypass Valve
- Part number: 8209145
- Condition: Stuck
- Location: Air Dist
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORTED OF THE EVENT, FLIGHT COMPARTMENT DUCT HOT & CABIN HOT CAUTION LIGHT ILLUMINATED DURING CLIMBOUT.  FLIGHT COMPARTMENT DUCT TEMP OBSERVED TO BE IN YELLOW BAND ON DUCT TEMP GAUGE.  QRH FOR FLT COMPARTMENT DUCT HOT AND CABIN HOT C/O.  PHASE OF FLIGHT IN WHICH THE EVENT TOOK PLACE, CLIMB.  AIRCRAFT HOURS AND CYCLES OF THE EVENT, 15625:05/15098.  COCKPIT DISPLAYED INFORMATION DURING THE EVENT, FLIGHT COMPARTMENT DUCT HOT & CABIN HOT CAUTION LIGHT ILLUMINATED ECS PACK BY-PASS VALVE AND ECS CONTROL PANEL.  REMOVED AND REPLACED.  AIRCRAFT RETURN TO SERVICE.  (TC NR 20180207027).
